# SDR SCNA98008

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT ON CLIMB-OUT.  RETURNED TO LAS AND FOUND E/E EXHAUST VALVE NOT CLOSING AT 3PSI.  REMOVED AND REPLACED EXHAUST VALVE IN ACCORDANCE WITH BOEING 727 MM 21-58-00 AND FUNCTIONALLY TESTED GOOD.
